Panadol Cold & Cough必理痛傷風咳丸

Panadol Cold & Cough

Manufacturer:

GSK Consumer

Distributor:

DKSH
/
Agencia Lei Va Hong
Full Prescribing Info
Contents
Acetaminophen, guaiphenesin, phenylephrine HCl.
Description
Each caplet contains acetaminophen 250 mg, guaiphenesin 100 mg, and phenylephrine HCl 5 mg, respectively.
Action
Panadol Cold & Cough contains multi-ingredient formula that could relieve symptoms of cold and flu fast.
Acetaminophen produces analgesia by elevation of the pain threshold and antipyretics through action on the hypothalamic heat-regulating center which does not irritate stomach.
Phenylephrine HCl has fast relief of nasal congestion with long lasting efficacy.
Guaiphenesin is an expectorant for chesty cough which can increase the volume and reduce the viscosity of tenacious sputum.
Indications/Uses
For extra relief of chesty cough and cold symptoms
Temporary relief of symptoms of cold and influenza. These symptoms include headache, aches and pain, blocked nose, productive cough and sore throat.
Dosage/Direction for Use
Caplet: Adults (≥12 years): Take 2 tablets every 4 hrs; do not take >8 tablets in 24 hrs. Do not use for >7 days without asking the doctor.
Children (6-11 years): Take 1 tablet every 4 hrs; do not take >4 tablets in 24 hrs. Do not use for >3 days without asking the doctor.
Overdosage
Toxicity is extremely rare following administration of recommended dose. Nevertheless, massive overdose of acetaminophen may adversely affect the liver of some people and signs or symptoms of overdose may be delayed for up to 1 week following ingestion. Nevertheless, liver damage is largely reversible if the patient is treated early, thus immediate medical management is required in the event of overdose, even if symptoms of overdose are not present. Acetaminophen overdose may cause liver failure.
Contraindications
Patients with a previous history of hypersensitivity to acetaminophen, phenylephrine HCl, guaiphenesin or to any of the constituents of Panadol Cold & Cough. This product is also contraindicated in patients who are taking or have taken within the last two weeks, monoamine oxidase inhibitors.
Special Precautions
Do not take Panadol Cold & Cough if taking other analgesics, antipyretics or cold relief medicine.
If symptoms do not improve after taking Panadol Cold & Cough many times, stop and consult a physician immediately.
If the patient has been diagnosed with liver or kidney impairment, seek medical advice before taking Panadol Cold & Cough.
If the patients have high blood pressure, heart disease, blood vessel disease such as Raynaud's phenomenon (which may appear as pain in the fingers or toes in response to cold or stress), diabetes, an overactive thyroid, glaucoma, pheochromocytoma (a tumor near the kidney), or prostate problems.
If patients are taking medicines to control their blood pressure such as beta-blockers.
If patients are taking appetite suppressants or stimulants.
If patients are taking medicines to treat depression, such as tricyclic antidepressants (e.g. amitriptyline).
If patients are taking medicines for heart disease (e.g. digoxin).
Use in Pregnancy & Lactation: Consult a physician before taking Panadol Cold & Cough during pregnancy or breastfeeding.
Use In Pregnancy & Lactation
Consult a physician before taking Panadol Cold & Cough during pregnancy or breastfeeding.
Drug Interactions
If the patient is taking anticoagulants (blood thinner eg, warfarin) and needs to take acetaminophen on a daily basis over a long period, this may enhance the anticoagulant effect and thus increase the risk of bleeding. However, taking occasional doses of Panadol Cold & Cough with anticoagulants have no significant effect.
Storage
Store below 25°C.
ATC Classification
N02BE51 - paracetamol, combinations excl. psycholeptics ; Belongs to the class of anilide preparations. Used to relieve pain and fever.
Presentation/Packing
Caplet 8's, 24's.
Exclusive offer for doctors
Register for a MIMS account and receive free medical publications worth $768 a year.
Sign up for free
Already a member? Sign in